MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX15RW30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the water outlet port was broken.The procedure outcome was not reported.The patient was not harmed.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: contact name: requested, not provided.E1: phone number: unknown.The actual device has been returned for evaluation.Visual inspection of the actual device: - it was found that the distal end of water outlet port had been deformed.- no anomaly such as damage was found in other sections.Magnifying inspection of the actual device: - it was found that the water outlet port had been deformed from the outside to the inside, as if it had been crushed.Simulation test: - a load was applied to the distal end of water outlet port of the current product, as if pressing against a hard surface.It was found that the distal end of port was deformed.- an impact load was applied to the distal end of water outlet port of the current product.It was found that the distal end of port was similarly deformed.The manufacturing record and the shipping inspection record of the actual sample - no anomaly was found.Past complaint file: - no other similar report of the product with the involved product code/lot number was found.Manufacturing date: november 19, 2024.Cause of occurrence/conclusion: based on the investigation result, from the simulation test result, it was likely that the distal end of water inlet port was deformed due to some load being applied suddenly.However, based on the condition of actual sample, it was not possible to clarify exactly when this event occurred.Relevant ifu reference: - do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.- if the product is dropped during set-up, do not use it.Replace with another device.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key21878786
Report Number9681834-2025-00061
Device Sequence Number15613465
Product Code DTZ
UDI-Device Identifier04987350701169
UDI-Public(01)04987350701169(17)271031(10)241119
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX15RW30
Device Catalogue NumberCX*FX15RW30
Device Lot Number241119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown